MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X25MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X25MM; BONE SCREWS AND PINS : SCREWS
Catalog Number 117225000
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Osteolysis (2377); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 08/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed via tha (date of surgery was unknown).It was reported that the revision surgery was performed on (b)(6) 2019 by replacing the cup (p/n: 124552000), the liner (p/n: 123912500), the head (p/n: 152190052) due to loosening of the cup caused by wear of the liner, extensive osteolysis on the patient¿s right acetabular side.However, there was no loosening of the aml stem nor no trunionosis.Thus, the cup, the liner, 2 screws (p/ns: 117225000, 117230000) were explanted, a cemented cup was inserted after transplanted bone to acetabulum, the head was replaced without the aml stem was explanted.The surgery was completed without problem, and it was unknown whether there was a surgical delay or not.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: product complaint # (b)(4).Investigation summary: no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANCELLOUS BONE SCREW 6.5X25MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8951732
Report Number1818910-2019-102739
Device Sequence Number2472046
Product Code HWC
UDI-Device Identifier10603295007616
UDI-Public10603295007616
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K970929
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number117225000
Device Lot NumberXJ8DS4
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 COCR HEAD 22.225MM +0 (152190052/1172552).
Outcome Attributed to Adverse Event Required Intervention;